# SDR HEEA0013024

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Engine: Allsn 250C30
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504
- Condition: Failed
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER WILL NOT FIRE IGNITION PLUGS.
